Abstract and Applied Analysis

Multiple Solutions for a Class of Multipoint Boundary Value Systems Driven by a One-Dimensional ( p 1 , , p n ) -Laplacian Operator

Shapour Heidarkhani

Full-text: Open access

Abstract

Employing a recent three critical points theorem due to Bonanno and Marano (2010), the existence of at least three solutions for the following multipoint boundary value system - ( | u i | p i - 2 u i ) = λ F u i ( x , u 1 , , u n ) in ( 0,1 ) , u i ( 0 ) = j = 1 m a j u i ( x j ) , u i ( 1 ) = j = 1 m b j u i ( x j ) for 1 i n , is established.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 389530, 15 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365125171

Digital Object Identifier
doi:10.1155/2012/389530

Mathematical Reviews number (MathSciNet)
MR2903812

Zentralblatt MATH identifier
1241.35098

Citation

Heidarkhani, Shapour. Multiple Solutions for a Class of Multipoint Boundary Value Systems Driven by a One-Dimensional $({p}_{1},\dots ,{p}_{n})$ -Laplacian Operator. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 389530, 15 pages. doi:10.1155/2012/389530. https://projecteuclid.org/euclid.aaa/1365125171


Export citation

References

  • B. Ricceri, “Existence of three solutions for a class of elliptic eigenvalue problems,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1485–1494, 2000.
  • B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000.
  • B. Ricceri, “A three critical points theorem revisited,” Nonlinear Analysis, vol. 70, no. 9, pp. 3084–3089, 2009.
  • G. Bonannao, “Existence of three solutions for a two point boundary value problem,” Applied Mathematics Letters, vol. 13, no. 5, pp. 53–57, 2000.
  • G. Bonanno, “Some remarks on a three critical points theorem,” Nonlinear Analysis, vol. 54, no. 4, pp. 651–665, 2003.
  • G. Bonanno, “A critical points theorem and nonlinear differential problems,” Journal of Global Optimization, vol. 28, no. 3-4, pp. 249–258, 2004.
  • P. Candito, “Existence of three solutions for a nonautonomous two point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 532–537, 2000.
  • X. He and W. Ge, “Existence of three solutions for a quasilinear two-point boundary value problem,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 765–769, 2003.
  • Z. Du, X. Lin, and C. C. Tisdell, “A multiplicity result for p-Lapacian boundary value problems via critical points theorem,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 231–237, 2008.
  • Z. Du and L. Kong, “Existence of three solutions for systems of multi-point boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, no. 10, article 17, 2009.
  • J. R. Graef, S. Heidarkhani, and L. Kong, “A critical points approach to multiplicity results for multi-point boundary value problems,” Applicable Analysis, vol. 90, pp. 1909–1925, 2011.
  • G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010.
  • J. R. Graef and L. Kong, “Existence of solutions for nonlinear boundary value problems,” Communications on Applied Nonlinear Analysis, vol. 14, no. 1, pp. 39–60, 2007.
  • J. R. Graef, L. Kong, and Q. Kong, “Higher order multi-point boundary value problems,” Mathematische Nachrichten, vol. 284, no. 1, pp. 39–52, 2011.
  • J. R. Graef and B. Yang, “Multiple positive solutions to a three point third order boundary value problem,” Discrete and Continuous Dynamical Systems. Series A, supplement, pp. 337–344, 2005.
  • J. Henderson, “Solutions of multipoint boundary value problems for second order equations,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 111–117, 2006.
  • G. A. Afrouzi and S. Heidarkhani, “Three solutions for a quasilinear boundary value problem,” Nonlinear Analysis, vol. 69, no. 10, pp. 3330–3336, 2008.
  • G. Bonanno, S. Heidarkhani, and D. O'Regan, “Multiple solutions for a class of Dirichlet quasilinear elliptic systems driven by a $(p,q)$-Laplacian operator,” Dynamic Systems and Applications, vol. 20, no. 1, pp. 89–99, 2011.
  • G. Bonanno and G. Molica Bisci, “Three weak solutions for elliptic Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 1–8, 2011.
  • G. Bonanno, G. Molica Bisci, and D. O'Regan, “Infinitely many weak solutions for a class of quasilinear elliptic systems,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 152–160, 2010.
  • G. Bonanno, G. Molica Bisci, and V. Rădulescu, “Existence of three solutions for a non-homogeneous Neumann problem through Orlicz-Sobolev spaces,” Nonlinear Analysis, vol. 74, no. 14, pp. 4785–4795, 2011.
  • G. Bonanno, G. Molica Bisci, and V. Rădulescu, “Multiple solutions of generalized Yamabe equations on Riemannian manifolds and applications to Emden-Fowler problems,” Nonlinear Analysis, vol. 12, no. 5, pp. 2656–2665, 2011.
  • G. Bonanno and G. Riccobono, “Multiplicity results for Sturm-Liouville boundary value problems,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 294–297, 2009.
  • S. Heidarkhani and D. Motreanu, “Multiplicity results for a two-point boundary value problem,” Panamerican Mathematical Journal, vol. 19, no. 3, pp. 69–78, 2009.
  • S. Heidarkhani and Y. Tian, “Multiplicity results for a class of gradient systems depending on two parameters,” Nonlinear Analysis, vol. 73, no. 2, pp. 547–554, 2010.
  • R. Livrea, “Existence of three solutions for a quasilinear two point boundary value problem,” Archiv der Mathematik, vol. 79, no. 4, pp. 288–298, 2002.
  • S. A. Marano and D. Motreanu, “On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems,” Nonlinear Analysis, vol. 48, pp. 37–52, 2002.
  • G. Bonanno and P. Candito, “Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities,” Journal of Differential Equations, vol. 244, no. 12, pp. 3031–3059, 2008.
  • E. Zeidler, Nonlinear Functional Analysis and Its Applications, vol. 1–3, Springer, New York, NY, USA, 1985.